Web This Site

Thursday, May 18, 2006

CBS fall schedule: Crime pays

by Jennifer Squires Biller

CBS is sticking with their ratings-winner schedule, heavy on crime dramas. As for their other shows, Close to Home was renewed along with The New Adventures of Old Christine, How I Met Your Mother and King of Queens. Cancellations include Courting Alex and Out of Practice. Three new dramas are scheduled for the fall: Shark, Jericho and Smith and one new comedy: Class.

I only watch two shows on CBS now, as I’m not a big fan of procedural crime dramas and they cancelled Love Monkey. If it weren’t for How I Met Your Mother, David Letterman, and covering As the World Turns for www.soapcentral.com, I probably wouldn’t venture to the eye network at all. It’s strange how times change. Here’s the official primetime schedule for fall: (New shows are in CAPS.)

8:00-8:30 p.m. How I Met Your Mother (new time)
8:30-9:00 p.m. THE CLASS
9:00-9:30 p.m. Two And A Half Men
9:30-10:00 p.m. The New Adventures Of Old Christine
10:00-11:00 p.m. CSI: Miami

8:00-9:00 p.m. NCIS
9:00-10:00 p.m. The Unit
10:00-11:00 p.m. SMITH

8:00-9:00 p.m. JERICHO
9:00-10:00 p.m. Criminal Minds
10:00-11:00 p.m. CSI: New York

8:00-9:00 p.m. Survivor
9:00-10:00 p.m. CSI: Crime Scene Investigation
10:00-11:00 p.m. SHARK

8:00-9:00 p.m. Ghost Whisperer
9:00-10:00 p.m. Close To Home
10:00-11:00 p.m. Numb3rs

8:00-9:00 p.m. Crimetime Saturday
9:00-10:00 p.m. Crimetime Saturday
10:00-11:00 p.m. 48 Hours: Mystery

7:00-8:00 p.m. 60 Minutes
8:00-9:00 p.m. The Amazing Race (new time)
9:00-10:00 p.m. Cold Case (new time)
10:00-11:00 p.m. Without A Trace (new time)


Copyright 2007 Tube Talk